Cite This Item

Copy Citation

MLA
Jiang-Ping Jeff Chen. “Book Review.” The College Mathematics Journal, vol. 46, no. 2, 2015, pp. 149–152., www.jstor.org/stable/10.4169/college.math.j.46.2.149. Accessed 11 July 2020.
APA
Jiang-Ping Jeff Chen. (2015). Book Review. The College Mathematics Journal, 46(2), 149-152. doi:10.4169/college.math.j.46.2.149
CHICAGO
Jiang-Ping Jeff Chen. "Book Review." The College Mathematics Journal 46, no. 2 (2015): 149-52. Accessed July 11, 2020. doi:10.4169/college.math.j.46.2.149.

Export Citation

Export a RIS file (For EndNote, ProCite, Reference Manager, Zotero, Mendeley…)
Export a Text file (For BibTex)
Note: Always review your references and make any necessary corrections before using. Pay attention to names, capitalization, and dates.